# SDR UIEA2020101402253

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,868 hours, 25,259 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: P636
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAB TEMP EICAS MESSAGE, COMPT TEMP INOPERABLE LIGHTS, PASSENGER, -200/-300, TRIM AIR MODULATING VALVE CLOSED.  TRANSFERRED TO MDDR 136025, IAW MEL 21-61-06-01-01A, CAT C.  REMOVED AND REPLACED FWD CABIN TRIM AIR VALVE ASSEMBLY, PER AMM 21-67-07.  OPERATIONS CHECKS GOOD.  THIS CLEARS MDDR 136025.  DISP SP AT 2017.
